# SDR ABXA9600082

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bolt
- Part number: NAS130520D
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 91-22-07; ASB 32-244, FOUND THE DRIVER ROD END HAD EXCESSIVE PLAY AT THE MAIN LANDING GEAR STRUT.  REPLACED ATTACH BOLT IAW DC-9 MM 20-10-0.
